# SDR DALA2025102407802

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 97,161 hours, 12,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, EXIT SIGN DOOR 3LINOP/BROKEN/DAMAGED.   R &R EXIT SIGN ASSY IAW A330-300 AMM 33-51. (7175890).
